BibTeX record journals/toct/ODonnellWZ14

download as .bib file

@article{DBLP:journals/toct/ODonnellWZ14,
  author    = {Ryan O'Donnell and
               Yi Wu and
               Yuan Zhou},
  title     = {Optimal Lower Bounds for Locality-Sensitive Hashing (Except When q
               is Tiny)},
  journal   = {{TOCT}},
  volume    = {6},
  number    = {1},
  pages     = {5:1--5:13},
  year      = {2014},
  url       = {https://doi.org/10.1145/2578221},
  doi       = {10.1145/2578221},
  timestamp = {Mon, 24 Jun 2019 09:03:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/toct/ODonnellWZ14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics